# SDR SWIA20230114

- Difficulty date: January 14, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITIONING DOOR SURROUND (LANDING PLATE) IS PUSHED IN (DENTED) AND DAMAGED.     (C-CHECK RO 2/18/2023)    REMOVED AND REPLACED FWD ANGLE AT GROUND AIR CONDITIONING DOOR SURROUND REF. CRJ-200 SRM, 51-42-06 AND DWG 601R35226 REV-P. COMPLIED WITH TASK CARD 51-900-1003-SKY, NO LEAK NOTED.
